# SDR AALA202505278047

- Difficulty date: March 18, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MLG RETRACTION ACTUATOR ANCHORAGE FITTING LH SIDE UPPER FACE, MEASURES OF CORROSION ARE L=2.755 INCH,W=1.00INCH, D=0.013 INCH. MAINTENANCE REWORKED BORE FASTENER HOLE AT MLG RETRACTION ACTUATOR ANCHORAGE FITTING LH SIDE UPPER FACE.
